Du parallélisme dans l'espace euclidéen

Cunha, Pedro José da

Portugaliae mathematica (1941)

  • Volume: 2, Issue: 1, page 177-246
  • ISSN: 0032-5155

How to cite


Cunha, Pedro José da. "Du parallélisme dans l'espace euclidéen." Portugaliae mathematica 2.1 (1941): 177-246. <http://eudml.org/doc/114588>.

author = {Cunha, Pedro José da},
journal = {Portugaliae mathematica},
language = {fre},
number = {1},
pages = {177-246},
publisher = {Sociedade Portuguesa de Matemática},
title = {Du parallélisme dans l'espace euclidéen},
url = {http://eudml.org/doc/114588},
volume = {2},
year = {1941},

AU - Cunha, Pedro José da
TI - Du parallélisme dans l'espace euclidéen
JO - Portugaliae mathematica
PY - 1941
PB - Sociedade Portuguesa de Matemática
VL - 2
IS - 1
SP - 177
EP - 246
LA - fre
UR - http://eudml.org/doc/114588
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.